# SDR AALA202108253251

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 18,187 hours, 6,902 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM27164
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER LOW PRESSURE. SERVICED DAMPER PER AMM 52-10-00.
